# SDR SIMA20121212004

- Difficulty date: December 12, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING.  REPLACED BATTERY HOLDER ASSY.
